# SDR SWAA2025080196449

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 22,373 hours, 11,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED ON LOWER EDGE.   REPAIRED ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER AT LOWER EDGE IAW SRM 53-10-15-2R-4.   PERFORMED A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE TRIM OUT AT THE LOWER EDGE OF THE GROUND POWER RECEPTACLE SURROUND. ALL WORK PERFORMED IAW NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED.
